# SDR SWAA2025050967894

- Difficulty date: May 5, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 56,331 hours, 32,863 cycles
- Engine: Cfmint CFM567B242
- Engine time: 59,645 hours, 35,039 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894400
- Condition: Slow
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

READY FOR TAKE OFF PRESSED AUTO THROTTLE. #2 SPOOLED TO 90%. NUMBER #1 UNRESPONSIVE. AC SKIDDED LEFT; ABORTED T/O. RAN COOLING FOR RTO @55KTS GATE RETURN<[01] PERFORMED CONDITIONAL INSPECTION OF TIRES?BRAKES REF AMM 05-51-07. PERFORMED A/T OPERATIONAL TEST NO FAULTS AMM REF 22-31-00. PERFORMED EEC FAULT BITE CHECK NO FAULTS AMM 73-21-00. POWERPLANT ENGINEERING PING #1 ENGINE NO ABNORMALITIES.
